# SDR DALA2024100709755

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,726 hours, 30,012 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 6704 -FIRE/DE- DURING LEFT ENGINE START, LEFT ENGINE EXPERIENCED A TAIL PIPE FIRE. FLIGHT RETURNED TO THE GATE AND FIRE EXTINGUISHED ON ITS OWN ON SHUTDOWN. ARFF RESPONDED BUT NO ACTION WAS TAKEN. AIRCRAFT WAS CLEARED TO BE TOWED BACK TO THE GATE. CORRECTIVE ACTION: REPLACED LEFT ENGINE EEC AND ENGINE BORO. REPLACED #5 SPOILER AND CANOE FAIRING, SUBSEQUENTLY CHANGED LEFT ENGINE.
